# SDR SWAA2022021743804

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT. / ACB AFT BULKHEAD CENTER PANEL LOWER SUPPORT; NO ALLOWABLE DAMAGE FOUND IN SRM. REMOVED AND REPLACED. ACB CENTER LOWER SUPPORT OF AFT BULKHEAD IAW SRM 51-40-02-0G-0; DWG 149A8117 AND DWG 147A7500
